# SDR AMCR20180712004

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N606MC
- Make and model: Cessna 525C
- Aircraft serial: 525C0121
- Aircraft time: 1,595 hours, 1,303 cycles
- System (JASC): 3500 · Oxygen System
- Part: Tee Fitting
- Part number: AS4857D01
- Part serial: NSN
- Condition: Cracked
- Location: Oxygen System
- Part time: 1,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE T-FITTING TO THE OXYGEN SYSTEM PRESSURE GAUGE AND TRANSDUCER HAS A CRACK ON ONE END. THE CRACK WAS FOUND VISUALLY AFTER IT WAS DETECTED ON TWO OTHER CJ4 AIRCRAFT.
